# SDR CA090730007

- Difficulty date: July 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 11,190 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R1820
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OIL PRESSURE WAS FALLING AND OIL TEMP CLIMBED TO 125 DEGREES CELSIUS.  ENG SEIZED, OIL SCREENS AND MAG PLUGS FULL OF METAL.
